Variational problems with variable regular bilateral constraints in variable domains

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)327-351
Number of pages25
JournalRevista Matematica Complutense
Volume32
Issue number2
DOIs
Publication statusPublished - 1 May 2019

Fingerprint

Variational Problem
Measurable function
Minimizer
Sobolev Spaces
Zero

Keywords

  • Bilateral constraints
  • Integral functional
  • Minimizer
  • Minimum value
  • Variable domains
  • Variational problem
  • Γ -convergence

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics, Applied
  • Mathematics

Cite this

@article{c000524ddae448459d9251978f84b237,
title = "Variational problems with variable regular bilateral constraints in variable domains",
keywords = "Bilateral constraints, Integral functional, Minimizer, Minimum value, Variable domains, Variational problem, Γ -convergence",
author = "Kovalevsky, {Alexander A.}",
year = "2019",
month = "5",
day = "1",
doi = "10.1007/s13163-018-0281-6",
language = "English",
volume = "32",
pages = "327--351",
journal = "Revista Matematica Complutense",
issn = "1139-1138",
publisher = "Springer",
number = "2",

}

Variational problems with variable regular bilateral constraints in variable domains. / Kovalevsky, Alexander A.

In: Revista Matematica Complutense, Vol. 32, No. 2, 01.05.2019, p. 327-351.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Variational problems with variable regular bilateral constraints in variable domains

AU - Kovalevsky, Alexander A.

PY - 2019/5/1

Y1 - 2019/5/1

KW - Bilateral constraints

KW - Integral functional

KW - Minimizer

KW - Minimum value

KW - Variable domains

KW - Variational problem

KW - Γ -convergence

UR - http://www.scopus.com/inward/record.url?scp=85054296518&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000465638800003

U2 - 10.1007/s13163-018-0281-6

DO - 10.1007/s13163-018-0281-6

M3 - Article

VL - 32

SP - 327

EP - 351

JO - Revista Matematica Complutense

JF - Revista Matematica Complutense

SN - 1139-1138

IS - 2

ER -